# SDR CALA2015051593784

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 47,157 hours, 19,739 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED FWD LT BATTERY.  REPLACED EMER LT BATTERY AT DOOR 1L.  OPERATIONS CHECKED NORMAL IAW MM 33-51-38.
